# SDR HNAA2012113001082

- Difficulty date: November 30, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 69,639 hours, 78,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 2 IS INOPERATIVE.  REMOVED LENS PANEL, R & R BULB. OPS CHECKED GOOD.
